# SDR CALA0800723

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 32,443 hours, 10,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A511011
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK FLOOR SUPPORT WEB CRACKED STA 500 TO 520 BL 0.  FABRICATED AND INSTALLED REPAIR PER ECRA 5310-04804.
